MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1536/ihj.18-723

Медицинская библиотека · International heart journal · 2019

Improvement in Dyssynchrony with Pharmacological Ablation of Right-Sided Accessory Pathway-Induced Cardiomyopathy in Infants.

Sekine Mai, Masutani Satoshi, Imamura Tomohiko, Iwamoto Yoichi, Muraji Shota, Yoshiba Shigeki, Ishido Hirotaka, Sumitomo Naokata

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Right-sided accessary pathways in patients with Wolff-Parkinson-White (WPW) syndrome may cause cardiac dyssynchrony and dilated cardiomyopathy, with a characteristic septal shape, irrespective of any supraventricular tachycardia episodes. We report on two infants (13 and 5 months), whose right-sided accessary pathway-induced dilated cardiomyopathy was successfully treated by flecainide for the first time. After the flecainide administration, an abnormal aneurysmal dilation of the basal interventricular septum was almost restored to normal, and the decreased ejection fraction recovered. Flecainide use may be an important therapeutic option for this entity to avoid catheter ablation during infancy.

Для цитирования: Sekine Mai, Masutani Satoshi, Imamura Tomohiko, Iwamoto Yoichi, Muraji Shota, Yoshiba Shigeki, Ishido Hirotaka, Sumitomo Naokata. Improvement in Dyssynchrony with Pharmacological Ablation of Right-Sided Accessory Pathway-Induced Cardiomyopathy in Infants.. International heart journal. 2019. DOI: 10.1536/ihj.18-723.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.